# SDR BAGA20210820003

- Difficulty date: August 17, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N126BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000124
- Aircraft time: 37,812 hours, 18,648 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 2 FAIL MESSAGE APPROACHING FL290. BLEED 1 DEFERRED. EMERGENCY DESCENT ACCOMPLISHED. CABIN ALT REMAINED BELOW 10,000FT.  -  PERFORMED ENGINE RUN ON #2 ENGINE DUE TO BLEED ISSUE OPERATED BLEED AND CYCLED WTH NO DEFECT - OPS CHECK PERFORMED PER AMM 36-11-06.  SYSTEM OPS CHECK GOOD
